# SDR DL76G980023

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T385017
- Condition: Damaged
- Location: Bs 22
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN SUFFERED A LIGHTNING STRIKE AT A SKIN LAP SPLICE AT STA 220 AND WL 188.  THE DAMAGE RESULTED IN A SMALL (APPROX 1) CUTOUT IN THE UPPER SKIN PANEL OF THE SKIN LAP.  THE DAMAGE WAS REPAIRED WITH A DOUBLER INSTALLED PER THE B767 SRM 53-00-01, FIG 201 AND DOCUMENTED PER ER/A 363602-14.
